Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with glossopharyngeal neuralgia, trigeminal neuralgia. No relief with narcotic drugs, Trleptal. Suggestions?

I have been dignosed with glossopharyngeal neuralgia and trigeminal neuralgia . I am 51 years old, and have a history of severe infections, including c.difficile and mrsa infections, and currently heavy growth of psuedamonas with an infection in the area where my addenoids were removed 4 years ago. Narcotic pain meds do not offer much relief for my neuralgia pain. I have been on increasing doses of Trleptal, but its effectiveness has worn off. I am not just in pain, but more pain than most people can imagine. I am told there is no fix , but I can t live like this much longer. Please help me. Thanks. Sincerely, Miss T
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
For u homeopathic treatment would b like a miracle. U will get rid of all ur complaints. In homeopathy medicine r prescribed on ur constition so consult a renowed homeopath in ur area.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor